Advanced Search
MyIDEAS: Login

Voting operators in the space of choice functions

Contents:

Author Info

  • Aizerman, M. A.
  • Aleskerov, F. T.
Registered author(s):

    Abstract

    No abstract is available for this item.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://www.sciencedirect.com/science/article/B6V88-46SG5XW-1/2/99a28581866e2ef3ebf8cce61a46c029
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to look for a different version under "Related research" (further below) or search for a different version of it.

    Bibliographic Info

    Article provided by Elsevier in its journal Mathematical Social Sciences.

    Volume (Year): 11 (1986)
    Issue (Month): 3 (June)
    Pages: 201-242

    as in new window
    Handle: RePEc:eee:matsoc:v:11:y:1986:i:3:p:201-242

    Contact details of provider:
    Web page: http://www.elsevier.com/locate/inca/505565

    Related research

    Keywords:

    References

    No references listed on IDEAS
    You can help add them by filling out this form.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Lahiri Somdeb, . "Axiomatic Characterizations of Voting Operators," IIMA Working Papers WP1999-11-03, Indian Institute of Management Ahmedabad, Research and Publication Department.
    2. Stefanescu, Anton & Ferrara, Massimiliano, 2006. "Implementation of voting operators," Journal of Mathematical Economics, Elsevier, vol. 42(3), pages 315-324, June.
    3. Fuad Aleskerov, 2005. "The history of social choice in Russia and the Soviet Union," Social Choice and Welfare, Springer, vol. 25(2), pages 419-431, December.
    4. Ju, Biung-Ghi, 2011. "Collectively rational voting rules for simple preferences," Journal of Mathematical Economics, Elsevier, vol. 47(2), pages 143-149, March.
    5. Geoffroy de Clippel, 2012. "Behavioral Implementation," Working Papers 2012-6, Brown University, Department of Economics.
    6. Stefanescu, Anton, 1997. "Impossibility results for choice correspondences," Mathematical Social Sciences, Elsevier, vol. 33(2), pages 129-148, April.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:eee:matsoc:v:11:y:1986:i:3:p:201-242. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Zhang, Lei).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.